Document Type: Special Issue on Fixed Point Theory

Authors

1 Department of Mathematics, Karaj Branch, Islamic Azad University, Alborz, Iran

2 Department of Mathematics, Semnan University, P.O. Box 35195-363, Semnan, Iran

Abstract

In this paper, we introduce the $ b-(\varphi, \Gamma)-$graphic contraction on metric space endowed with a graph so that $(M,\delta)$ is a metric space, and $V(\Gamma)$ is the vertices of $\Gamma$ coincides with $M$. We aim to obtain some new fixed-point results for such contractions. We give an example to show that our results generalize some known results.

Keywords

Main Subjects

[1] D. Alimohammadi, Nonexpansive mappings on complex C∗-algebras and their fixed points, Int. J. Nonlinear Anal. Appl. 7 (2016), 21-29.

[2] N. A. Assad, W. A. Kirk, Fixed point theorems for set-valued mappings of contractive type, Pac. J. Math. 43 (1972), 533-562.

[3] I. A. Bakhtin, The contraction mapping principle in almost metric spaces, J. Func. Anal. 30 (1989), 26-37.

[4] B. Bao, Sh. Xu, L. Shi, V. C. Rajic, Fixed point theorems on generalized c−distance in ordered cone b−metric spaces, Int. J. Nonlinear Anal. Appl. 6 (2016), 9-22.

[5] I. Beg, A. Rashid Butt, Fixed point of set-valued graph contractive mappings, J. Inequal. Appl. (2013), 2013:252.

[6] I. Beg, A. Rashid Butt, S. Radojevic, The contraction principle for set valued mappings on a metric space with a graph, Comput. Math. Appl. 60 (2010), 1214-1219.

[7] S. Beloul, Some fixed point theorem for nonexpansive type single valued mappings, Int. J. Nonlinear Anal. Appl. 7 (2016), 53-62.

[8] C. Chifo, G. Petrusel, Generalized contractions in metric spaces endowed with a graph, Fixed Point Theory Appl. (2012), 2012:161.

[9] S. Czerwik, Nonlinear set-valued contraction mappings in b−metric spaces, Atti del Seminario Matematico e Fisico dell’Universita di Modena. 46 (1998), 263-276.

[10] M. Eshaghi Gordji, S. Abbaszadeh, A fixed point method for proving the stability of ring (α, β, γ)-derivations in 2-Banach algebras, J. Linear. Topological. Algebra. 6 (4) (2017), 269-276.

[11] M. Eshaghi Gordji, H. Habibi, Fixed point theory in generalized orthogonal metric space, J. Linear. Topological. Algebra. 6 (3) (2017), 251-260

[12] M. Hadian Dehkordi, M. Ghods, Common fixed point of multivalued graph contraction in metric spaces, Int. J. Nonlinear Anal. Appl. 7 (2016), 225-230.

[13] J. Jachymski, The contraction principle for mappings on a metric space endowed with a graph, Proc. Amer. Math. Soc. 136 (2008), 1359-1373.

[14] P. K. Jhade, A. S. Saluja, Common fixed point theorem for nonexpansive type single valued mappings, Int. J. Nonlinear Anal. Appl. 7 (2016), 45-51.

[15] Z. Kadelburg, S. Radenovic, Remarkes on some recent M. Borcat’s results in partially ordered metric spaces, Int. J. Nonlinear Anal. Appl. 6 (2016), 96-104.

[16] S. Manro, A common fixed point theorem for weakly compatible maps satisfying common property (E.A.) and implicit relation in intuitionistic fuzzy metric spaces, Int. J. Nonlinear Anal. Appl. 6 (2016), 1-8.

[17] J, Matkowski, Integrable solutions of functional equations, Dissertationes Mathematicae, Seri. 127, 1975.

[18] S. K. Mohant, R. Maitra, Coupled coincidence point theorems for maps under a new invariant set ordered cone metric spaces, Int. J. Nonlinear Anal. Appl. 6 (2016), 140-152.

[19] M. Moosaei, On fixed points of fundamentally nonexpansive mappings in Banach spaces, Int. J. Nonlinear Anal. Appl. 7 (2016), 219-224.

[20] S. Moradi, M. Mohammadi Anjedani, E.Analoei, On existence and uniqueness of solutions of a nonlinear Volterra-Fredholm integral equation, Int. J. Nonlinear Anal. Appl. 6 (2016), 62-68.

[21] A. Naeimi Sadigh, S. Ghods, Coupled coincidence point in ordered cone metric spaces with examples in game theory, Int. J. Nonlinear Anal. Appl. 7 (2016), 183-194.

[22] R. A. Rashwan, S. M. Saleh, Some common fixed point theorems for four (ψ, ϕ)-weakly contractive mappings satisfying rational expressions in ordered partial metric spaces. Int. J. Nonlinear Anal. Appl. 7 (2016), 111-130.

[23] M. Samreen, T. Kamran, Fixed point theorems for integral G−contractions, Fixed Point Theory Appl. (2013), 2013:149.

[24] M. Samreen, T. Kamran, N. Shahzad, Some fixed Point theorems in b−metric space endowed with graph, Abs. Appl. Anal. (2013), 2013:967132.